Digestive Health

Question
Posted by: Melody | 2015/04/05

Q.

Curing Librex side effects after a 4 day treatment

My mom, 84 yrs, is normally extremely healthy with no digestive upsets whatsoever. She takes Codiovan 160 and tenblocks 25mg daily for high blood pressure but 6 days ago (Tuesday) she began abdominal aches and pains much like flu symptoms and had a lot of wind. said her stomach felt like it was in a twisted knot but no runny tummy of retching, just the cramps, muscle pain and a little nausea on and off but not much. our gp diagnosed a gastric virus and prescribed librex and peploc 40mg on Wednesay morning and she's had them for 4 full days. my worry is she is extremely fatigued now has no appetite, unsteady on her feet, dry mouth, flushed face from time to time, darkish urine, little achy in lower back and near diaphram, breathes heavily at the slightest exertion and when resting seems to breath shallowly, she also says she feels like her throat isn't as wide as it should be when swallowing solids like bread. do you suspect as I do that these symptoms are no longer her gastric virus and now side effects of the Librex? How do I solve this as I'm frantic about her weakness not knowing what to do or how to cure it? Plus it's Easter Sunday and pouring with rain outside, so getting her to any medical facility will be very hard to do also as she's so weak.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.